Skip to content
99 temp runny nose and belly hurts
avatar
karenk75 posted:
I ahve a 4 yr old daughter she has had a temp of 99 for a few days she has been taken childs motrin and now she has the ruuny nose and her belly hurts Im just running out oof option she is drinkin and goin to the bathroom
Reply
 
avatar
dancigc responded:
stop the meds for two days....keep the liquids....add checken soup with noodles...watch temp....no change...see doctor,


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
31 of 62 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.